# SDR UPS98827123

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 57550583
- Condition: Cracked
- Location: Bs 790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, U-CHANNEL CRACKED BOTTOM OF FUSELAGE AT STA 790, LBL 16.  REMOVED AND REPLACED U-CHANNEL PER SRM 51-3-0.
